# SDR DXTA2025112105780

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N271QS
- Make and model: Emb EMB-545
- Aircraft serial: 55010160
- Aircraft time: 350 hours, 276 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800 Seal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DOOR PAX SEAL FAIL ANUNCIATOR ILLUMINATED IN FLIGHT.  RAN CHECKLIST & RESTRICTED FLIGHT TO AT OR BELOW FL400 IAW CHECKLIST.  CONTACTED CRC AND SENT DOWNLOADS. PERFORMED THE RECOMMENDED FIM TASK 5615-36-16-00-810-803-A, WHICH INSTRUCTS ATTEMPTING TO CLEAR THE FAULT. UPON POWERING UP THE ACFT, NO ACTIVE FAULTS WERE PRESENT TO BEGIN WITH REGARDING THE DOOR PAX SEAL, COMPLETED THE FIRST STEP & NO FAULTS ARE PRESENT. CRC & CUSTOMER HAS CONFIRMED THEY HAVE NO OBJECTIONS TO ELEASING THE AIRCRAFT. NO FURTHER MAINTENANCE ACTION REQUIRED.
